| Model Number |
0094140 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the catheters from the last two batches were not stiff enough.The holes on the tip were on opposite sides, which caused the catheter to bend over when trying to insert.
Additional Manufacturer Narrative
The reported event was inconclusive, as no sample returned for evaluation.A potential root cause for this failure mode could be due to ¿packaging pattern not followed.¿ the device was not used for the treatment, though it was unknown whether the device related to the reported event or met specifications.The device was not returned for evaluation.The lot number was unknown, therefore, the device history record could not be reviewed.The labeling review was not performed due to the labelling could not have prevented the reported failure.Corrections: h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description